hrcak mascot   Srce   HID

Glasnik matematički, Vol. 44 No. 2, 2009.


Datum izdavanja: prosinca 2009.

Objavljen na Hrčku: 9. 12. 2009.
Sadržaj Puni tekst
On the edge degrees of trees (str.259-266) engleskipdf 121 KB
Damir Vukičević
Izvorni znanstveni članak
 
On convergents formed from Diophantine equations (str.267-284) engleskipdf 173 KB
Carsten Elsner, Takao Komatsu, Iekata Shiokawa
Izvorni znanstveni članak
 
Arithmetic properties of the integer part of the powers of an algebraic number (str.285-307) engleskipdf 219 KB
Florian Luca, Maurice Mignotte
Izvorni znanstveni članak
 
Solutions of a class of quartic Thue inequalities (str.309-321) engleskipdf 145 KB
Bo He, Borka Jadrijević, Alain Togbe
Izvorni znanstveni članak
 
On the approximation to algebraic numbers by algebraic numbers (str.323-331) engleskipdf 125 KB
Yann Bugeaud
Izvorni znanstveni članak
 
On certain character sums over smooth numbers (str.333-342) engleskipdf 127 KB
Ke Gong
Izvorni znanstveni članak
 
On automorphisms of order p of metacyclic p-groups without cyclic subgroups of index p (str.343-348) engleskipdf 112 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Intertwining operators and composition series of generalized and degenerate principal series for Sp(4,R) (str.349-399) engleskipdf 403 KB
Goran Muić
Izvorni znanstveni članak
 
A result in asymptotic analysis for the functional of Ginzburg-Landau type with externally imposed multiple small scales in one dimension (str.401-421) engleskipdf 240 KB
Andrija Raguž
Izvorni znanstveni članak
 
Approximation by trigonometric polynomials in weighted rearrangement invariant spaces (str.423-446) engleskipdf 210 KB
Ali Guven, Daniyal M. Israfilov
Izvorni znanstveni članak
 
On some functional equations on standard operator algebras (str.447-455) engleskipdf 112 KB
Irena Kosi-Ulbl, Joso Vukman
Izvorni znanstveni članak
 
Compactifications of [0,∞) with unique hyperspace Fn(X) (str.457-478) engleskipdf 238 KB
Alejandro Illanes, Jorge M. Martinez-Montejano
Izvorni znanstveni članak
 
On n-fold hyperspaces of continua (str.479-492) engleskipdf 149 KB
Sergio Macias
Izvorni znanstveni članak
 
On the second homotopy group of SC(Z) (str.493-498) engleskipdf 102 KB
Katsuya Eda, Umed H. Karimov, Dušan Repovš
Izvorni znanstveni članak
 
Metrization of pro-morphism sets (str.499-531) engleskipdf 311 KB
Nikica Uglešić
Izvorni znanstveni članak
 
Posjeta: 10.874 *